# SDR CA070118006

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,971 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516A
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,813 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER BLADE SURFACE IS CRACKED CHORDWISE FROM LEADING EDGE TO TRAILING EDGE BETWEEN BLADE STATION 120 AND 124. THE LOWER BLADE SURFACE IS ALSO CRACKED IN THE MID CORD AREA BETWEEN STATION 120 AND 124 BUT DOES NOT EXTENT TO THE LEADING EDGE OR TRAILING EDGE. (TC NR 20070118006)
